Doctor insights on:
Suvasini pal (ckd ) patient suffering diarrhea from last 6th month, now under dialysis(twice in a week), k+- 2.1, hb-9
Not good: The potassium is not causing your diarrhea problem, but the frequent diarrhea has resulted in a substantial loss of potassium. Your magnesium level may also be affected. Your kidney doctors will likely take this into account in the next analysis session, but you need to ensure the potassium level is brought back to normal. ...Read more
Simple answer is that it is a medical technology used primarily to provide an artificial replacement for lost kidney function in people with renal failure. Hemodialysis remove wastes and excess water from the blood by circulating blood outside the body through an external filter, called a dialyzer. Blood and dialysate flow through in opposite directions and the ...Read more
I'm on hemo dialysis. I have chest cath. I have had a low grade fever for 2 weeks now starting in late afternoon through evening.now diarrhea?
What is the safest way to replace fluids in a dialysis pt who is having severe diarrhea secondary to opiate withdrawal?
Couple of Choices: You could manipulate the dialysate solution and or vary ultrafiltration to normalize the electrolytes and fluid balance or you could try to manage the withdrawal symptoms. This could be tricky in a esrd patient as the most common rx is Clonidine which can abruptly lower bp. I would opt for a gradual tapering off of the opiates or the use of subutex which has a gentler and slower withdrawal. ...Read moreSee 1 more doctor answer
Father (86)has been on dialysis for 3 yrs. Recently he has had diahrrea and upset stomach everyday. Is this a sign dialysis is not working anymore.
I have had diarrhea for 24 hours now. Everything I eat goes right through me. I am a 25 yr old healthy woman what should I do?
Keep hydrated: Maintaining adequate hydration and electrolyte levels is the most important thing for an otherwise healthy individual with severe diarrhea. Keep drinking lots of fluids with sugar and electrolytes (like gatorade type products). If you notice your heart beating faster, or your urine getting darker in color, go to the hospital for IV fluids. ...Read moreSee 1 more doctor answer
What's the cause?: "plugging up" diarrhea will not cure an infection, fix an inflammatory process, improve an ischemic gut, or correct a functional issue. Medical evaluation is recommended appropriate to the duration of your symptoms, associations (bleeding, weight loss, pain, vomiting), as well as your other medical co-morbidities. Call your doctor please and get checked. ...Read moreSee 1 more doctor answer
Yes: If all babies were just alike there would be only one infant formula. Yet everyone knows that babies are born with differences; this can extend into tolerance or intolerance of infant formula. Perhaps the most common are cow milk protein allergy and lactose intolerance. While not exactly the same, symptoms of increased gasiness, colicky pain, and diarrhea are common hallmarks of these disorders. ...Read moreSee 1 more doctor answer
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
- Talk to a doctor live online for free
- Diarrhea in dialysis patients
- Can gaviscon cause diarrhea?
- What are the causes of rotten egg burps and diarrhea?
- Ask a doctor a question free online
- Why does my anus burn when i have diarrhea?
- What may cause yellow diarrhea and yellow bile in vomiting?
- Can you get diarrhea by drinking too much water?
- Talk to a urgent care specialist online for free